# SDR REXA2015081700806

- Difficulty date: August 17, 2015
- Submitted: August 18, 2015
- Operation: Air carrier
- Aircraft: N300PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15300
- Aircraft time: 4,043 hours, 2,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING STRIP BY FRONT LT GALLEY CART CAME OFF.  ATTACHED EMER LIGHT STRIP IAW AMM 33-51-01.  OPERATIONS CHECKED GOOD.
